Acetaminophen (paracetamol) hepatotoxicity with regular intake of alcohol: Analysis of instances of therapeutic misadventure

@article{Zimmerman1995AcetaminophenH,
  title={Acetaminophen (paracetamol) hepatotoxicity with regular intake of alcohol: Analysis of instances of therapeutic misadventure},
  author={H. Zimmerman and W. Maddrey},
  journal={Hepatology},
  year={1995},
  volume={22}
}
Hepatic injury in alcoholics due to intake of acetaminophen (APAP or acetylparaaminophenol) with therapeutic intent has been reported, but the extent of the phenomenon is not clear, pertinent details of the association remain insufficiently clarified, and the importance of the phenomenon is not widely appreciated. The present report describes 67 patients who developed hepatic injury after ingestion of APAP with therapeutic intent. All were regular users of alcohol. Sixty‐four percent of the… Expand
ETHANOL-ACETAMINOPHEN COCKTAIL: THE DEBATE CONTINUES!
Management of Paracetamol Overdose
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 72 REFERENCES
Increased metabolism of acetaminophen in chronically alcoholic patients.
Acetaminophen hepatotoxicity associated with alcoholic pancreatitis.
...
1
2
3
4
5
...